Generalized Hojman conserved quantity deduced from generalized Lie symmetry of Appell equations for a variable mass mechanical system in relative motion
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2014, Vol. 63 Issue (1): 010201     doi:10.7498/aps.63.010201
GENERAL Current Issue| Archive| Adv Search  |   
Generalized Hojman conserved quantity deduced from generalized Lie symmetry of Appell equations for a variable mass mechanical system in relative motion
Jia Li-Qun1, Sun Xian-Ting1, Zhang Mei-Ling2, Zhang Yao-Yu1, Han Yue-Lin3
1. School of Electric and Information Engineering, Pingdingshan University, Pingdingshan 467000, China;
2. Mathematics Teaching and Research Group, Changzhou No.1 High School, Changzhou 213003, China;
3. School of Science, Jiangnan University, Wuxi 214122, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn